# SDR 2016FA0000319

- Difficulty date: July 2, 2016
- Submitted: July 2, 2016
- Operation: General aviation
- Aircraft: N467NH
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10138
- Aircraft time: 1,499 hours
- Engine: Lyc IO540AE1A5
- Engine time: 56 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Exhaust Valve
- Condition: Stuck
- Location: Engine
- Part time: 56 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED INTERMITTENT LOSS OF POWER ALONG WITH ENGINE RUNNING ROUGH.  CHECKED EXHAUST VALVE GUIDE CLEARANCE IAW SB-388C AND FOUND 1 EXHAUST VALVE GUIDE WITH .002 CLEARANCE. (THE MINIMUM IS .015)  REAMED THE GUIDE, ALONG WITH 3 OTHERS THAT WERE BELOW LIMITS FOR SERVICE AND RETURNED TO SERVICE.
